MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER PYROCARBON HUM HEAD DIA 50MMX19MMX4.0MM ECC HI; SHOULDER JOINT HUMERAL (HEMI-SHOULDER) CERAMIC HEAD/METALLIC STEM CEMENTED

TORNIER S.A.S. TORNIER PYROCARBON HUM HEAD DIA 50MMX19MMX4.0MM ECC HI; SHOULDER JOINT HUMERAL (HEMI-SHOULDER) CERAMIC HEAD/METALLIC STEM CEMENTED
Catalog Number DWH151
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Implant Pain (4561)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.When additional information becomes available, it will be provided on a supplemental report.H3 other text : device not returned.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery of the stem and pyrocarbon head due to pain and reduced range of motion.Implant shown to be in an unsatisfactory position.
 
Additional Manufacturer Narrative
Correction d4 lot number.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Photos of explanted devices are not sufficient to carry out product inspections.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
TORNIER PYROCARBON HUM HEAD DIA 50MMX19MMX4.0MM ECC HI
Common Device Name
SHOULDER JOINT HUMERAL (HEMI-SHOULDER) CERAMIC HEAD/METALLIC STEM CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19235136
Report Number3000931034-2024-00289
Device Sequence Number7952652
Product Code QKW
UDI-Device Identifier03700434021301
UDI-Public03700434021301
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
DEN220012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/28/2024
Device Catalogue NumberDWH151
Device Lot Number8096AU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale